English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Generic and maximal Jordan types

MPS-Authors
/persons/resource/persons235265

Friedlander,  Eric M.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235990

Pevtsova,  Julia
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Friedlander, E. M., Pevtsova, J., & Suslin, A. (2007). Generic and maximal Jordan types. Inventiones Mathematicae, 168(3), 485-522. doi:10.1007/s00222-007-0037-2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2A43-2
Abstract
There is no abstract available